# SDR UPS07849826

- Difficulty date: April 11, 2007
- Submitted: May 18, 2007
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- Aircraft time: 72,498 hours, 27,690 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57583823
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING UPPER REAR SPAR SKIN CRACKED 5 INCHES AT STA XCW 69.  REPAIRED LEFT WING UPPER AFT SPAR AT STA XCW 69.5 IAW SAA EA 008- 5710-01-A0835, UPS EO DC8-5730-26787-A, AND FAA FORM 8100-9.
